# SDR 2002FA0000656

- Difficulty date: May 8, 2002
- Submitted: May 20, 2002
- Operation: General aviation
- Aircraft: N241MW
- Make and model: Cessna 421C
- Aircraft serial: 421C0030
- Engine: Cont GTSIO520C
- System (JASC): 7130 · Engine Fireseals
- Part: Insulator
- Condition: Burned
- Location: Nacelles
- Part time: 4,789 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REPLACING LEFT WING LOCKER FUEL CELL, DISCOVERED  (PN 5656006-2),  FIREWALL FIRE SCREEN COATING BURNED THROUGH BEHIND TURBOCHARGER.  REMOVED RIGHT NACELLE TOP SKIN AND DISCOVERED OTHER (PN 5656006-2) FIREWALL FIRE SCREEN IN SIMILAR CONDITION.  INSTALLED NEW SCREENS, BOTH NACELLES.
